MathSciNet Relay Station
MathSciNet bibliographic data
MR2159802 (2006b:49056) 49K30 (39A12)
Hilscher, Roman; Zeidan, Vera Nonnegativity and positivity of quadratic functionals in discrete calculus of variations: survey. J. Difference Equ. Appl. 11 (2005), no. 9, 857–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement